Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutativity of normal compact operators via projective spectrum


Authors: Tong Mao, Yikun Qiao and Penghui Wang
Journal: Proc. Amer. Math. Soc. 146 (2018), 1165-1172
MSC (2010): Primary 47A13, 47A10
DOI: https://doi.org/10.1090/proc/13797
Published electronically: September 13, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we obtain commutativity criteria for normal compact operators using the projective spectrum. We thus improve a corresponding result obtained by Chagouel, Stessin and Zhu in Trans. Amer. Math. Soc. 368 (2016), 1559-1582.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A13, 47A10

Retrieve articles in all journals with MSC (2010): 47A13, 47A10


Additional Information

Tong Mao
Affiliation: Taishan College, Shandong University, Jinan 250100, People’s Republic of China
Email: aaa1bbbb1ccc@sina.com

Yikun Qiao
Affiliation: Taishan College, Shandong University, Jinan 250100, People’s Republic of China
Email: qiaoyikun@hotmail.com

Penghui Wang
Affiliation: School of Mathematics, Shandong University, Jinan 250100, People’s Republic of China
Email: phwang@sdu.edu.cn

DOI: https://doi.org/10.1090/proc/13797
Keywords: Projective spectrum, normal operator, compact operator, commutativity
Received by editor(s): October 13, 2016
Received by editor(s) in revised form: April 18, 2017, and April 21, 2017
Published electronically: September 13, 2017
Additional Notes: This work was supported by NSFC (No. 11471189)
Communicated by: Stephan Ramon Garcia
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society